Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Charleston, SC

June 29, 2016Beaufort County, Jasper County, South Carolina; Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 29, 2016, 3:09 PM EDT for Beaufort County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2016, 3:09 PM EDT (19:09 UTC)
Expired
Jun 29, 2016, 4:15 PM EDT
In force
66 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Effingham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:11 PM EDTTSTM WND DMGTillman, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE ROADWAY NEAR THE INTERSECTION OF HW-321 AND HW-336.
Jun 29, 3:12 PM EDTTSTM WND DMG1 S Tillman, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN AND IN THE ROADWAY NEAR THE INTERSECTION OF HW-321 AND FLOYD ROAD.
Jun 29, 3:46 PM EDTTSTM WND DMG2 Ene Sun City, SCTREE REPORTED DOWN ON WISTERIA LANE. TIME ESTIMATED BASED ON RADAR.
Jun 29, 3:48 PM EDTHAIL 0.751 E Rincon, GASPOTTER REPORTED PENNY SIZED HAIL AND WINDS IN EXCESS OF 40 MPH.
Jun 29, 3:48 PM EDTHAIL 0.881 E Rincon, GASPOTTER REPORTED PENNY SIZED HAIL AND WINDS IN EXCESS OF 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

774 
WUUS52 KCHS 291909
SVRCHS
GAC103-SCC013-053-292015-
/O.NEW.KCHS.SV.W.0066.160629T1909Z-160629T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 415 PM EDT

* AT 309 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RIDGELAND TO NEAR SPRINGFIELD...MOVING EAST AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BLUFFTON...BEAUFORT...RIDGELAND...SPRINGFIELD...CLARENDON...JASPER...
  RINCON AND HARDEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3248 8070 3220 8101 3230 8142 3253 8107
TIME...MOT...LOC 1909Z 287DEG 19KT 3246 8103 3231 8127 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
937 
WWUS52 KCHS 291923
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT WED JUN 29 2016

GAC103-SCC013-053-292015-
/O.CON.KCHS.SV.W.0066.000000T0000Z-160629T2015Z/
EFFINGHAM GA-BEAUFORT SC-JASPER SC-
323 PM EDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EFFINGHAM...BEAUFORT AND JASPER COUNTIES...

AT 323 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIDGELAND TO NEAR SPRINGFIELD...MOVING SOUTHEAST
AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLUFFTON...BEAUFORT...RIDGELAND...SPRINGFIELD...CLARENDON...JASPER...RINCON
AND HARDEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3248 8070 3220 8101 3230 8142 3252 8102
TIME...MOT...LOC 1923Z 297DEG 10KT 3244 8096 3230 8127 

HAIL...<.75IN
WIND...60MPH
 
$$
767 
WWUS52 KCHS 291935
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
335 PM EDT WED JUN 29 2016

GAC103-SCC013-053-292015-
/O.CON.KCHS.SV.W.0066.000000T0000Z-160629T2015Z/
EFFINGHAM GA-BEAUFORT SC-JASPER SC-
335 PM EDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EFFINGHAM...BEAUFORT AND JASPER COUNTIES...

AT 335 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIDGELAND TO 8 MILES SOUTHEAST OF SPRINGFIELD...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLUFFTON...BEAUFORT...RIDGELAND...SPRINGFIELD...CLARENDON...JASPER...RINCON
AND HARDEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3248 8070 3220 8101 3230 8142 3251 8098
TIME...MOT...LOC 1935Z 287DEG 19KT 3243 8091 3229 8122 

HAIL...0.75IN
WIND...60MPH
 
$$
256 
WWUS52 KCHS 292003
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EDT WED JUN 29 2016

GAC103-SCC013-053-292015-
/O.CON.KCHS.SV.W.0066.000000T0000Z-160629T2015Z/
EFFINGHAM GA-BEAUFORT SC-JASPER SC-
403 PM EDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EFFINGHAM...BEAUFORT AND JASPER COUNTIES...

AT 402 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF BLUFFTON TO 9 MILES SOUTHEAST OF
SPRINGFIELD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLUFFTON...BEAUFORT...JASPER...RINCON...HARDEEVILLE...SUN CITY...OLD HOUSE
AND PURYSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3228 8135 3249 8086 3246 8072 3220 8101
TIME...MOT...LOC 2002Z 293DEG 20KT 3235 8085 3226 8123 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:46 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jun 29, 10:46 AM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1046 AM EDT WED JUN 29 2016

.SYNOPSIS...
A cold front will gradually dissipate over the area through
Thursday. Atlantic high pressure will then build back into the
region Friday and Saturday. The region will then remain under the
influence of the Atlantic high into early next week with a weak
stationary front situated to the north.

&&

.NEAR TERM /THROUGH TONIGHT/...
A diffuse surface front remains draped from southwest to northeast
across the forecast area this morning while aloft a weak trough
pattern exists. The morning begins with extensive low clouds
across the SC Midlands extending into our inland SC zones, while a
patch of stratus has recently developed across portions of
southeast GA. A rather moist atmosphere persists with PWs ranging
from 1.8 to 2.0". Weak upper diffluence associated with a right
rear jet quadrant will maintain somewhat enhanced lift over the
area today. Surface heating will be limited by cloud cover but we
expect quite a few differential heating boundaries by afternoon
which will provide foci for shower and tstm development. Slightly
higher PWs across southeast GA may result in slightly greater
convective coverage farther to the south. However, models showing
quite a bit of shortwave energy affecting both coastal SC and GA
this afternoon so most areas will see considerable convective
coverage.

Severe weather parameters are not very impressive and DCAPE is
quite a bit lower than on Tuesday. Slightly better environment
exists south of I-16 where a bit more sun will push CAPEs higher.
An isolated severe storm with damaging winds is possible though a
slightly greater concern is locally heavy rainfall.

Tonight: Deeper moisture and low level convergence will continue to
support a chance of showers, especially along and east of I-95 late
tonight as a weak short wave approaches the area. Widespread
rains are not expected but shower chances along the SC coast
could increase a bit late. Lows will be in the 71-74 degree range
most locations.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Thursday through Saturday: Aloft the forecast area will remain
within a baggy trough with weak cyclonic flow. Most of the models do
depict pieces of energy periodically moving toward the area through
the period, emanating from a weak upper low feature situated near
the Gulf coast. This feature will then finally eject northeastward
sometime on Saturday and the upper pattern will begin to flatten
out. The dissipating front in the vicinity of the area will finally
dissipate on Thursday and then Atlantic high pressure will begin to
build back in from the east Friday and Saturday. Such a setup lends
itself to a pretty typical summertime regime featuring scattered
diurnal showers and thunderstorms reaching peak coverage in the
afternoon/evening hours. We will likely even see at least isolated
overnight activity, though most of that will impact the adjacent
coastal waters. The severe threat is rather nebulous and will
ultimately depend on how the convection organizes and interacts with
mesoscale boundaries. But, it seems plausible that there will be a
few strong to marginally severe storms each day. Temperatures will
be quite typical of late June/early July. Thursday highs will be in
the low 90s, with a small warmup expected for Friday and Saturday,
perhaps allowing for some mid 90s by late week. Lows will generally
range in the mid 70s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
The long term forecast period looks relatively uneventful for the
forecast area. The mid/upper level flow will flatten out beginning
Saturday night and Sunday, and there some indications that the
subtropical ridge will build back westward and nudge into the
Southeast through early to mid week. At the surface, the subtropical
high will build back into the area and result in a rather homogeneous
pattern through the end of the forecast period. For now, the
forecast features chance diurnal POPs, but the overall coverage
could end up being less if the upper ridge turns out to be as strong
as portrayed on some of the global models. One thing looks certain,
temperatures will be on the upward trend with mid to upper 90s quite
prevalent by Monday and Tuesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
KSAV: Stratus quickly developed near daybreak and we have IFR for
an hour or so before becoming VFR. Scattered to numerous showers
and tstms are expected mid to late afternoon as the sea breeze
interacts with numerous boundaries with moisture on the deep side.
VFR likely tonight but will watch for some late night stratus
once again.

KCHS: VFR conditions will prevail through 12Z Thursday. Isolated
to scattered showers and a few tstms this afternoon and perhaps
in the vicinity later tonight. Uncertainty in coverage and timing
for both these periods currently prohibit any inclusions into the
aviation forecast for Charleston.

Extended Aviation Outlook: Flight restrictions are possible
on Thursday due to showers/thunderstorms that develop near a
lingering cold front. While there are less chances for direct
impacts Friday and Saturday, there is still some potential for
showers and thunderstorms around both CHS and SAV terminals.

&&

.MARINE...
South to Southwest flow pre-dawn will diminish as a weak cold
front stalls over the eastern Carolinas. Winds will become more
onshore this afternoon but speeds should remain light and seas
averaging around 2 ft. If the front stalls further north tonight
there could be a modest south to southwest nocturnal surge once
again over the Georgia waters. Tstms moving off the coast will
be possible this afternoon with coverage of showers and storms
perhaps increasing somewhat later tonight as a weak upper level
disturbance approaches.

Thursday through Sunday: The lingering weak front will further
dissipate in the vicinity on Thursday and Atlantic high pressure
will gradually build back into the area through the weekend.
Prevailing winds will be out of the south to southwest through the
period, and speeds will generally top out at 15 knots. There will be
period modest surges, typically along the land/sea interface with
the sea breeze and within nocturnal jetting. Seas will range 1-3
feet, with some potential for up to 4 feet over the outer waters.
The potential for Small Craft Advisories is low through the weekend.

&&

.TIDES/COASTAL FLOODING...
The upcoming Perigee occurs early on Friday and the New Moon occurs
on Independence Day. This scenario will support elevated tides;
shallow salt water flooding is possible late this week into early
next week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...BSH
LONG TERM...BSH
AVIATION...BSH
MARINE...BSH
TIDES/COASTAL FLOODING...SPR
Hazardous weather outlook, Jun 29, 4:21 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
421 AM EDT WED JUN 29 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-300830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
421 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 29, 3:02 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EDT WED JUN 29 2016

GAZ101-SCZ047-051-292000-
EFFINGHAM GA-COASTAL JASPER SC-INLAND JASPER SC-
302 PM EDT WED JUN 29 2016

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 400 PM EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TILLMAN TO NEAR
RINCON...AND MOVING EAST AT 15 MPH.

  HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
           LIGHTNING.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
           CEASE. MOVE INDOORS IMMEDIATELY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
RIDGELAND...SPRINGFIELD...RINCON...HARDEEVILLE...GRAHAMVILLE...
OLD HOUSE...PURYSBURGH AND TILLMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID USING METAL EQUIPMENT AND KEEP DISTANCE FROM OBJECTS SUCH AS
IRRIGATION SYSTEMS... POLES...FENCES AND TREES. LIVESTOCK AND
OUTDOOR PETS ARE PARTICULARLY VULNERABLE IN OPEN FIELDS AND SHOULD
BE TAKEN INTO SHELTERS IF TIME PERMITS.

&&

LAT...LON 3228 8144 3253 8105 3249 8082 3247 8082
      3224 8115
TIME...MOT...LOC 1902Z 272DEG 12KT 3247 8105 3232 8127

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:21 PM EDTAreal Flood AdvisoryCHSJasper114 min
Jun 28, 8:39 PM EDTSpecial Weather StatementCHSJasper36 min
Jun 28, 8:57 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper63 min
Jun 28, 9:05 PM EDTSpecial Marine WarningCHS115 min
Jun 28, 11:09 PM EDTSpecial Marine WarningCHS2 hr
Jun 29, 3:02 PM EDTSpecial Weather StatementCHSJasper58 min
Jun 29, 3:29 PM EDTAreal Flood AdvisoryCHSCharleston61 min
Jun 29, 3:47 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper58 min
Jun 29, 4:14 PM EDTAreal Flood AdvisoryCHSCharleston61 min
Jun 29, 4:27 PM EDTSpecial Marine WarningCHS63 min
Jun 28, 8:07 PM EDTSpecial Weather StatementCHSEvans68 min
Jun 28, 8:52 PM EDTSpecial Weather StatementCHSChatham23 min
Jun 29, 4:05 PM EDTSpecial Weather StatementCHSEvans25 min
Jun 29, 4:24 PM EDTSpecial Weather StatementCHSEvans, Tattnall36 min
Jun 29, 4:26 PM EDTAreal Flood AdvisoryCHSEvans, Tattnall94 min
Jun 29, 4:57 PM EDTFlash Flood WarningCHSEvans, Tattnall2 hr
Jun 29, 5:12 PM EDTSpecial Weather StatementCHSEvans18 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.